On linear series and a conjecture of D. C. Butler

Bhosle, U. N. ; Brambila-Paz, L. ; Newstead, P. E. (2015) On linear series and a conjecture of D. C. Butler International Journal of Mathematics, 26 (02). Article ID 1550007-18 Pages. ISSN 0129-167X

Full text not available from this repository.

Official URL: http://www.worldscientific.com/doi/abs/10.1142/S01...

Related URL: http://dx.doi.org/10.1142/S0129167X1550007X


Let C be a smooth irreducible projective curve of genus g and L a line bundle of degree d generated by a linear subspace V of H0(L) of dimension n + 1. We prove a conjecture of D. C. Butler on the semistability of the kernel of the evaluation map V ⊗ OC → L and obtain new results on the stability of this kernel. The natural context for this problem is the theory of coherent systems on curves and our techniques involve wall crossing formulae in this theory.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
Keywords:Linear Series; Coherent Systems; Stability; Brill–Noether; Petri Curve
ID Code:112231
Deposited On:23 Jan 2018 12:18
Last Modified:23 Jan 2018 12:18

Repository Staff Only: item control page